American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19C09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[2] Anthony C. Kable. The main involutions of the metaplectic group. Proc. Amer. Math. Soc. 127 (1999) 955-962. MR 1610921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1